ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Govindarajan, T R and Kaul, Romesh K and Vijayalakshmi, B (1983) The validity of the Adler-Bardeen theorem in the supersymmetric U(1) gauge model. In: Physics Letters B, 130 (6). pp. 397-401.

This list was generated on Sat Oct 19 01:13:31 2019 IST.